# SDR SIMA20230816001

- Difficulty date: August 16, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000144
- Aircraft time: 34,720 hours, 22,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN RVSM AREA BETWEEN FR01 AND FR02, AND STR21R AND STR22R. (MAJOR REPAIR)-C/A-REPAIRED IAW ERS-EJ-53MR-4844.
